


default search action
"Best bounds on the approximation of polynomials and splines by their ..."
Ulrich Reif (2000)
- Ulrich Reif:
Best bounds on the approximation of polynomials and splines by their control structure. Comput. Aided Geom. Des. 17(6): 579-589 (2000)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.